Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the structure of finite rings. II

Robert S. Wilson

Vol. 51 (1974), No. 1, 317–325
Abstract

In this paper we develop a structure theory for modules and bimodules over complete matrix rings over Galois rings, and we use this module theory to study the additive structure of the components of a Peirce decomposition of a general finite ring.

Mathematical Subject Classification
Primary: 16A44
Milestones
Received: 2 November 1972
Revised: 15 May 1973
Published: 1 March 1974
Authors
Robert S. Wilson